IJPAM: Volume 2, No. 4 (2002)


G.J. Jinag$^1$, Y.J. Cho$^2$
$^1$ Dalian Management Cadre's College
Dalian, Liaoning 116033, P.R. CHINA
Dept. of Mathematics Education
College of Education
Gyeongsang National University
Chinju 660-704, KOREA
e-mail: yjcho@nongae.gsnu.ac.kr

Abstract.Nine necessary and sufficient conditions for a class of metric spaces with Cantor order to be ordered complete are given.

Received: April 29, 2002

AMS Subject Classification: 54E50, 54H25

Key Words and Phrases: Cantor order, completeness, fixed point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 2
Issue: 4